# SDR JGVR201609210006

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 9,033 hours, 5,967 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 692203720
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND EMERGENCY BRAKE LINE FITTING ON OTBD SIDE OF WS 37.00 IN RT MLG WHEEL WELL.  SUGGEST APPLYING CPC IN WHEEL WELLS.
